# SDR MEX2002380

- Difficulty date: December 25, 2002
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 218 - MTY-CJS - DURING TRANSIT DETECTED A SCRATCH AT THE LEFT ARE OF THE FUSELAGE LOWER PART, NEAR TO THE WASTE SERVICE ACCESS.  THE SCRATCH WAS APPROXIMATELY 18 INCHES AND 10 INCHES WIDE AND TWO DRILLINGS BETWEEN THE PRESSURIZATION VALVES.  AT GDL, FUSELAGE SKIN LOCATED BETWEEN LONGERON 25 AND 27 AND STA Y=1050 AND Y-1078 WAS TEMPORARY REPAIRED IAW SRM 53-04 FIG 12B SHEET 77.  (M)
